# SDR QXEA200800072

- Difficulty date: January 14, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 23,973 hours, 34,562 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 CHECK - FLOORBOARD SUPPORT ANGLE CORRODED AT APPROX STA X599.00, Y26.00 RT TO Y31.00 RT, Y 0.00 TO Y 8.00 RT, Y 0.00 TO Y 6.00 LT.  MAINTENANCE REMOVED CORROSION INSPECTED BLENDED AREA, WITHIN LIMITS AND NO CRACKED NOTED. ALODINED, PRIMED AND PAINTED.
